Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itching legs, blisters after itching, worsens during menstruation. Infection or allergy?

Hi Dr. P.V.S Prasad i am Vivi am 17 years old. my legs have been itching for quite a long time. since when i was six. i have sought. medical attention but to no avail. of late, the situation has worsen because blisters form after itching. it also worsens during my menses. I do not understand whether it is an infection or an allergy .Please help.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for posting your query to HCM.
I think you must be suffering from atopic dermatitis with recurrent bacterial infections. I suggest
1. Apply steroid with antibiotics cream like flutibact twice a day.
2. Take cetrizine with monteleukast one tab at bed time
3. use only cotton dresses
4. Avoid egg, fish, sea food and nuts
5. Get an IgE test done which could be confirmative of the diagnosis
Bye, have a nice day
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor